Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 52, NWS Eureka, CA

June 20, 2014

NWS Eureka, CA issued this small craft advisory at Jun 20, 2014, 9:38 AM PDT. It took effect at Jun 20, 2014, 3:00 PM PDT. It was in force for 47 hr.

The area

The counties it named.

The facts

Issued
Jun 20, 2014, 9:38 AM PDT (16:38 UTC)
In effect from
Jun 20, 2014, 3:00 PM PDT
Expired
Jun 22, 2014, 2:11 PM PDT
In force
47 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

517 
WHUS76 KEKA 201638
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
938 AM PDT FRI JUN 20 2014

PZZ470-210045-
/O.CAN.KEKA.SC.Y.0050.000000T0000Z-140622T2200Z/
/O.NEW.KEKA.SC.Y.0052.140620T2200Z-140622T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
938 AM PDT FRI JUN 20 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM SUNDAY...

* WINDS...INCREASING TO NW 15 TO 25 KT WITH GUSTS UP TO 30 KT BY
  THIS EVENING. WINDS WILL REMAIN ELEVATED THROUGH SATURDAY.

* WAVES...NW BUILDING TO 8 TO 10 FEET AT 8 SECOND BY THIS EVENING.
  SEAS WILL SUBSIDE EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-210045-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-140622T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
938 AM PDT FRI JUN 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM SATURDAY...

* WINDS...NW 10 TO 20 KT WITH GUSTS UP TO 25 KT. HIGHEST WINDS
  AROUND CAPE MENDOCINO AND POINT ARENA. WINDS WILL PEAK EACH
  AFTERNOON AND EVENING THROUGH THE WEEKEND.

* WAVES...SEAS BUILDING TO 7 TO 9 FEET AT 8 SECONDS THIS EVENING.
  SEAS WILL SUBSIDE ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-210045-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-140622T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
938 AM PDT FRI JUN 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WINDS...NW 15 TO 25 KT INCREASING TO 20 TO 25 KT WITH GUSTS UP
  TO 30 KT THIS AFTERNOON. WINDS WILL REMAIN ELEVATED INTO SUNDAY.

* WAVES...N 7 AT 10 SECONDS BUILDING TO 10 FEET AT 8 SECONDS THIS
  EVENING. SEAS WILL REMAIN ELEVATED INTO MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-210045-
/O.CON.KEKA.SC.Y.0050.140620T2200Z-140621T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
938 AM PDT FRI JUN 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT SATURDAY...

* WINDS...LIGHT NW WINDS THIS MORNING WILL INCREASE TO AROUND 15
  KT THIS AFTERNOON AND EARLY EVENING...EXCEPT 15 TO 25 KT AROUND
  POINT SAINT GEORGE. WINDS WILL PEAK THIS EVENING.

* WAVES...SEAS 4 TO 5 FEET AT 8 SECONDS BUILDING TO 7 FEET AT 8
  SECONDS THIS EVENING. SEAS WILL SUBSIDE SATURDAY NIGHT INTO
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
9 follow-up statements
905 
WHUS76 KEKA 202213
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
313 PM PDT FRI JUN 20 2014

PZZ450-202315-
/O.CAN.KEKA.SC.Y.0050.000000T0000Z-140621T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
313 PM PDT FRI JUN 20 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND SEAS DID NOT DEVELOP ACROSS THE ZONE AS EXPECTED. WINDS
HAVE COME UP NEAR POINT SAINT GEORGE INTO THE 20 TO 25 KT RANGE...
BUT THE REMAINDER OF THE AREA HAS REMAINED WELL BELOW 20 KT. SEAS
CONTINUE TO HOVER AROUND 4 TO 6 FEET AND SHOULD ONLY COME UP
ANOTHER FOOT OR SO BY SATURDAY. THIS IS ALL BELOW SMALL CRAFT
ADVISORY LEVELS...SO HAVE CANCELLED THE ADVISORY.
 
$$

PZZ470-210545-
/O.EXT.KEKA.SC.Y.0052.000000T0000Z-140623T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
313 PM PDT FRI JUN 20 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM SUNDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT BY THIS EVENING.
  WINDS WILL REMAIN ELEVATED INTO SUNDAY.

* WAVES...N 7 TO 9 FT AT 8 SECOND BY THIS EVENING. SEAS WILL
  SUBSIDE LATE IN THE WEEKEND INTO EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-210615-
/O.EXT.KEKA.SC.Y.0050.000000T0000Z-140624T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
313 PM PDT FRI JUN 20 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM TUESDAY...

* WINDS...NW 20 TO 25 KT WITH A FEW GUSTS TO 30 KT AROUND CAPE
  MENDOCINO. WINDS ARE FORECAST TO REMAIN ELEVATED INTO MONDAY.

* WAVES...N 7 TO 9 FEET AT 8 SECONDS. SEAS ARE FORECAST TO REMAIN
  ELEVATED THROUGH EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-210615-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-140622T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
313 PM PDT FRI JUN 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM SATURDAY...

* WINDS...NW 10 TO 20 KT WITH GUSTS UP TO 25 KT. HIGHEST WINDS
  AROUND CAPE MENDOCINO AND POINT ARENA. WINDS WILL PEAK EACH
  AFTERNOON AND EVENING THROUGH THE WEEKEND.

* WAVES...NW 4 TO 5 FEET AT 6 SECONDS BUILDING TO 6 TO 8 FEET AT 9
  SECONDS OVERNIGHT. HIGHEST WAVES WILL BE AROUND CAPE MENDOCINO
  AND POINT SAINT GEORGE. WAVES WILL SUBSIDE SIGNIFICANTLY BY THE
  MIDDLE OF NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
160 
WHUS76 KEKA 210352
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
852 PM PDT FRI JUN 20 2014

PZZ470-211200-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-140623T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
852 PM PDT FRI JUN 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. 

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT BY THIS EVENING. 
  WINDS WILL REMAIN ELEVATED INTO SUNDAY. 

* WAVES...N 7 TO 9 FT AT 8 SECOND BY THIS EVENING. SEAS WILL 
  SUBSIDE LATE IN THE WEEKEND INTO EARLY NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-211200-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-140622T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
852 PM PDT FRI JUN 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY.

* WINDS...NW 10 TO 20 KT WITH GUSTS UP TO 25 KT. HIGHEST WINDS 
  AROUND CAPE MENDOCINO AND POINT ARENA. WINDS WILL PEAK EACH 
  AFTERNOON AND EVENING THROUGH THE WEEKEND. 

* WAVES...NW 4 TO 5 FEET AT 6 SECONDS BUILDING TO 6 TO 8 FEET AT 
  9 SECONDS OVERNIGHT. HIGHEST WAVES WILL BE AROUND CAPE 
  MENDOCINO AND POINT SAINT GEORGE. WAVES WILL SUBSIDE 
  SIGNIFICANTLY BY THE MIDDLE OF NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-211200-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-140624T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
852 PM PDT FRI JUN 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY. 

* WINDS...NW 20 TO 25 KT WITH A FEW GUSTS TO 30 KT AROUND CAPE 
  MENDOCINO. WINDS ARE FORECAST TO REMAIN ELEVATED INTO MONDAY. 

* WAVES...N 7 TO 9 FEET AT 8 SECONDS. SEAS ARE FORECAST TO 
  REMAIN ELEVATED THROUGH EARLY NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
508 
WHUS76 KEKA 210938
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
238 AM PDT SAT JUN 21 2014

PZZ470-211745-
/O.EXT.KEKA.SC.Y.0052.000000T0000Z-140623T0900Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
238 AM PDT SAT JUN 21 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT MONDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT. WINDS WILL REMAIN
  ELEVATED INTO SUNDAY.

* WAVES...N 7 TO 9 FT AT 8 SECONDS. SEAS WILL SUBSIDE LATE IN THE
  WEEKEND INTO EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-211745-
/O.EXT.KEKA.SC.Y.0050.000000T0000Z-140622T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
238 AM PDT SAT JUN 21 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SUNDAY...

* WINDS...NW 10 TO 20 KT WITH GUSTS UP TO 25 KT. HIGHEST WINDS 
  AROUND CAPE MENDOCINO AND POINT ARENA. WINDS WILL PEAK EACH 
  AFTERNOON AND EVENING THROUGH THE WEEKEND. 

* WAVES...NW BUILDING TO 7 TO 8 FEET AT 8 SECONDS. HIGHEST WAVES
  WILL BE AROUND CAPE MENDOCINO AND POINT SAINT GEORGE. WAVES WILL
  SUBSIDE SIGNIFICANTLY BY THE MIDDLE OF NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-211745-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-140624T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
238 AM PDT SAT JUN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...

* WINDS...NW 20 TO 25 KT WITH A FEW GUSTS TO 30 KT AROUND CAPE
  MENDOCINO. WINDS WILL REMAIN ELEVATED INTO MONDAY.

* WAVES...N 8 TO 9 FEET AT 8 SECONDS. SEAS WILL REMAIN ELEVATED
  THROUGH EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
397 
WHUS76 KEKA 211608
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
908 AM PDT SAT JUN 21 2014

PZZ470-220015-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-140623T0900Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
908 AM PDT SAT JUN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM MONDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT. WINDS WILL REMAIN
  ELEVATED INTO SUNDAY.

* WAVES...N 7 TO 10 FT AT 8 SECONDS. SEAS WILL SUBSIDE LATE IN THE
  WEEKEND INTO EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-220015-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-140622T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
908 AM PDT SAT JUN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM SUNDAY...

* WINDS...NW 15 TO 25 KT. HIGHEST WINDS AROUND CAPE MENDOCINO AND
  POINT ARENA. WINDS WILL PEAK EACH AFTERNOON AND EVENING THROUGH
  THE WEEKEND.

* WAVES...NW BUILDING TO 7 TO 9 FEET AT 8 SECONDS. HIGHEST WAVES
  WILL BE AROUND CAPE MENDOCINO AND POINT SAINT GEORGE. WAVES WILL
  SUBSIDE SIGNIFICANTLY BY THE MIDDLE OF NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-220015-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-140624T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
908 AM PDT SAT JUN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM TUESDAY...

* WINDS...NW 20 TO 25 KT WITH A FEW GUSTS TO 30 KT AROUND CAPE 
  MENDOCINO. WINDS WILL REMAIN ELEVATED INTO MONDAY. 

* WAVES...N 8 TO 10 FEET AT 8 SECONDS. SEAS WILL REMAIN ELEVATED 
  THROUGH EARLY NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
619 
WHUS76 KEKA 212149
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
249 PM PDT SAT JUN 21 2014

PZZ470-220600-
/O.EXT.KEKA.SC.Y.0052.000000T0000Z-140623T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
249 PM PDT SAT JUN 21 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT AROUND POINT SAINT
  GEORGE. WINDS WILL REMAIN ELEVATED INTO MONDAY.

* WAVES...N 7 TO 10 FT AT ABOUT 8 SECONDS. SEAS WILL SUBSIDE
  THROUGH THE FIRST HALF OF THE WORK WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-220600-
/O.EXT.KEKA.SC.Y.0050.000000T0000Z-140625T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
249 PM PDT SAT JUN 21 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT TUESDAY...

* WINDS...NW 20 TO 25 KT WITH A FEW GUSTS TO 30 KT AROUND CAPE
  MENDOCINO. WINDS WILL REMAIN ELEVATED THROUGH MONDAY.

* WAVES...N 8 TO 11 FEET AT ABOUT 8 SECONDS. HIGHEST SEAS WILL BE
  IN THE WAKE OF CAPE MENDOCINO. SEAS WILL REMAIN ELEVATED THROUGH
  THROUGH THE FIRST HALF OF THE WORK WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-220600-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-140622T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
249 PM PDT SAT JUN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY...

* WINDS...NW 15 TO 25 KT THIS EVENING. HIGHEST WINDS AROUND CAPE
  MENDOCINO AND POINT ARENA. WINDS WILL BEGIN TO EASE ON SUNDAY
  THEN FALL OFF SHARPLY BY MIDWEEK.

* WAVES...NW 7 TO 9 FEET AT 8 SECONDS. HIGHEST WAVES WILL BE
  AROUND CAPE MENDOCINO AND POINT SAINT GEORGE. WAVES WILL
  SUBSIDE SIGNIFICANTLY BY THE MIDDLE OF NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
354 
WHUS76 KEKA 220332
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
832 PM PDT SAT JUN 21 2014

PZZ470-221145-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-140623T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
832 PM PDT SAT JUN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT AROUND POINT 
  SAINT GEORGE. WINDS WILL REMAIN ELEVATED INTO MONDAY. 

* WAVES...N 7 TO 10 FT AT ABOUT 8 SECONDS. SEAS WILL SUBSIDE 
  THROUGH THE FIRST HALF OF THE WORK WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-221145-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-140622T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
832 PM PDT SAT JUN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY. 

* WINDS...NW 15 TO 25 KT THIS EVENING. HIGHEST WINDS AROUND CAPE 
  MENDOCINO AND POINT ARENA. WINDS WILL BEGIN TO EASE ON SUNDAY 
  THEN FALL OFF SHARPLY BY MIDWEEK. 

* WAVES...NW 7 TO 9 FEET AT 8 SECONDS. HIGHEST WAVES WILL BE 
  AROUND CAPE MENDOCINO AND POINT SAINT GEORGE. WAVES WILL 
  SUBSIDE SIGNIFICANTLY BY THE MIDDLE OF NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-221145-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-140625T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
832 PM PDT SAT JUN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY. 

* WINDS...NW 20 TO 25 KT WITH A FEW GUSTS TO 30 KT AROUND CAPE 
  MENDOCINO. WINDS WILL REMAIN ELEVATED THROUGH MONDAY. 

* WAVES...N 8 TO 11 FEET AT ABOUT 8 SECONDS. HIGHEST SEAS WILL 
  BE IN THE WAKE OF CAPE MENDOCINO. SEAS WILL REMAIN ELEVATED 
  THROUGH THROUGH THE FIRST HALF OF THE WORK WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
286 
WHUS76 KEKA 220935
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
235 AM PDT SUN JUN 22 2014

PZZ470-221745-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-140623T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
235 AM PDT SUN JUN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...N 15 TO 20 KT WITH GUSTS UP TO 25 KT AROUND POINT SAINT
  GEORGE. WINDS WILL REMAIN ELEVATED INTO MONDAY.

* WAVES...N 7 TO 8 FT AROUND 9 SECONDS. SEAS WILL SUBSIDE THROUGH
  THE FIRST HALF OF THIS WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-221600-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-140622T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
235 AM PDT SUN JUN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WINDS...NW 10 TO 20 KT. HIGHEST WINDS AROUND CAPE MENDOCINO AND
  POINT ARENA. WINDS WILL BEGIN TO DIMINISH TODAY THEN FALL OFF
  SHARPLY THE MIDDLE OF THIS WEEK.

* WAVES...NW 7 TO 9 FEET AROUND 8 SECONDS. HIGHEST WAVES WILL BE
  AROUND CAPE MENDOCINO AND POINT SAINT GEORGE. WAVES WILL SUBSIDE
  SIGNIFICANTLY THE MIDDLE OF THIS WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-221745-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-140625T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
235 AM PDT SUN JUN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
TUESDAY...

* WINDS...NW 20 TO 25 KT WITH A FEW GUSTS TO 30 KT AROUND CAPE 
  MENDOCINO. WINDS WILL REMAIN ELEVATED THROUGH MONDAY. 

* WAVES...N 8 TO 10 FEET AROUND 9 SECONDS. HIGHEST SEAS WILL BE
  AROUND CAPE MENDOCINO. SEAS WILL REMAIN ELEVATED THROUGH THE
  FIRST HALF OF THIS WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
107 
WHUS76 KEKA 221553
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
853 AM PDT SUN JUN 22 2014

PZZ455-230000-
/O.EXT.KEKA.SC.Y.0050.000000T0000Z-140623T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
853 AM PDT SUN JUN 22 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...NW 10 TO 20 KT. HIGHEST WINDS AROUND CAPE MENDOCINO AND
  POINT ARENA. WINDS WILL BEGIN TO DIMINISH THIS EVENING THEN
  FALL OFF SHARPLY THE MIDDLE OF THIS WEEK.

* WAVES...NW 7 TO 9 FEET AROUND 8 SECONDS. HIGHEST WAVES WILL BE 
  AROUND CAPE MENDOCINO AND POINT SAINT GEORGE. WAVES WILL 
  SUBSIDE SIGNIFICANTLY THE MIDDLE OF THIS WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-230000-
/O.CON.KEKA.SC.Y.0052.000000T0000Z-140623T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
853 AM PDT SUN JUN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...N 15 TO 20 KT THROUGH MONDAY WITH GUSTS UP TO 25 KT
  AROUND POINT SAINT GEORGE.

* WAVES...N 6 TO 8 FT AROUND 9 SECONDS. SEAS WILL SUBSIDE THROUGH
  THE FIRST HALF OF THIS WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-230000-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-140625T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
853 AM PDT SUN JUN 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
TUESDAY...

* WINDS...NW 20 TO 25 KT WITH A FEW GUSTS TO 30 KT AROUND CAPE 
  MENDOCINO. WINDS WILL REMAIN ELEVATED THROUGH MONDAY. 

* WAVES...N 8 TO 10 FEET AROUND 9 SECONDS. HIGHEST SEAS WILL BE
  AROUND CAPE MENDOCINO. SEAS WILL REMAIN ELEVATED THROUGH THE
  FIRST HALF OF THIS WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
369 
WHUS76 KEKA 222111
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
211 PM PDT SUN JUN 22 2014

PZZ470-222215-
/O.CAN.KEKA.SC.Y.0052.000000T0000Z-140623T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
211 PM PDT SUN JUN 22 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

PZZ455-230515-
/O.EXT.KEKA.SC.Y.0050.000000T0000Z-140624T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
211 PM PDT SUN JUN 22 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM MONDAY...

* WINDS...NW 10 TO 20 KT THROUGH TUESDAY. HIGHEST WINDS AROUND
  CAPE MENDOCINO AND POINT ARENA. WINDS WILL FALL OFF SHARPLY ON
  WEDNESDAY.

* WAVES...NW 7 TO 9 FEET AROUND 8 SECONDS INTO TUESDAY. HIGHEST
  WAVES WILL BE AROUND POINT SAINT GEORGE. WAVES WILL SUBSIDE TO
  AROUND 3 FT BY THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-230515-
/O.EXT.KEKA.SC.Y.0050.000000T0000Z-140624T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
211 PM PDT SUN JUN 22 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM TUESDAY...

* WINDS...NW TO N 15 TO 25 KT WITH A FEW GUSTS TO 30 KT AROUND
  CAPE MENDOCINO. WINDS WILL REMAIN ELEVATED THROUGH MONDAY THEN
  FALL OFF SHARPLY BY WEDNESDAY.

* WAVES...N 6 TO 9 FEET AROUND 8 SECONDS THROUGH MONDAY. HIGHEST
  SEAS WILL BE DOWN WIND OF CAPE MENDOCINO. SEAS WILL FALL OFF
  SHARPLY BY MIDWEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 20, 4:24 AM PDT, 5 hours 14 minutes earlier.

Area forecast discussion, Jun 20, 4:24 AM PDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
424 AM PDT FRI JUN 20 2014

.SYNOPSIS...HIGH PRESSURE WILL REBUILD OFFSHORE TODAY RESULTING
IN STRONGER NORTHERLY WINDS AND CONTINUED DRY WEATHER CONDITIONS
THROUGH THE WEEKEND.

&&

.DISCUSSION...SATELLITE IMAGERY SHOWED STRATUS AND PATCHES OF
FOG OVER THE REDWOOD COAST ZONE WITH STRATUS EXTENDING INTO
THE NORTH COAST RIVER VALLEYS EARLY THIS MORNING. HIGH PRESSURE
WILL BUILD TOWARD THE COAST TODAY RESULTING IN INCREASING NORTHERLY
WINDS AND BREEZY CONDITIONS. THE INCREASED MIXING AND SOLAR HEATING
WILL SCOUR OUT MOST OF THE STRATUS WITH SUNNY SKIES PREVAILING
THIS AFTERNOON. THE INCREASING NORTH FLOW WILL LIKELY CREATE
MINI-CONVERGENCE AROUND EKA AND IN THE DELTA FOR NEW CLOUD BUILD
UPS THIS AFTERNOON. BOUNDARY LAYER CONDITIONS WILL REMAIN FAVORABLE
FOR LOW CLOUD GENERATION EACH NIGHT THROUGH THE WEEKEND...MAINLY
NORTH OF CAPE MENDO AND IN THE NORTH COAST RIVER VALLEYS.

850MB TEMPERATURES WILL SLOWLY INCREASE OVER THE WEEKEND INTO
EARLY NEXT WEEK. THE ONSHORE FLOW DIMINISHES EACH DAY SO EXPECT
MAX TEMPERATURES TO WARM SLIGHTLY EACH DAY THROUGH TUE. THE MODELS
HAVE BEEN TRENDING WARMER AND HIGHS IN THE MID 90S ACROSS THE
INTERIOR ARE LOOKING MORE PROBABLE EARLY NEXT WEEK WITH EACH NEW
RUN. THE MODELS DO INDICATE ANOTHER SHORTWAVE MOVING INTO THE PAC
NW MON NIGHT INTO EARLY TUE. THIS S/W TROUGH MAY GENERATE ANOTHER
WEAK MARINE PUSH. HOWEVER HEIGHTS AND THICKNESS REBOUND IN THE
AFTERNOON ON TUE. THE CONSENSUS AND STATISTICAL GUIDANCE HAS
BEEN TRENDING WARMER AS WELL.

THE MODELS CONTINUE TO DIVERGE AROUND MID WEEK WITH ANOTHER S/W
TROUGH. THE GFS AND GEFS DIG THE S/W TROUGH ON THU WITH A FRONT
MOVING TOWARD THE AREA THU NIGHT. THE ECMWF DOES NOT SHOW THIS AND
KEEPS THE UPPER WAVE AND SFC FRONT WELL NORTH OF THE FORECAST
AREA. FOR NOW WILL TOSS IN 20-30% CHANCES INTO THE FORECAST -
MAINLY NORTH OF THE CAPE ON THU INTO THU NIGHT. IT IS DOUBTFUL WE
WILL SEE A LOT OF RAIN OR A LONG DURATION OF RAIN AS THE 18Z GFS
INDICATED. THE GEFS MEAN HAS A FEW ONE HUNDREDTHS AND THIS MAY
EVEN BE OVERDONE.

&&

.AVIATION...PATCHY COASTAL FOG AND AN INCREASE IN STRATUS HAS
REDUCED VISIBILITIES AND CEILINGS ACROSS SOME COASTAL AREAS. IFR
CONDITIONS TO MVFR CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS
WILL CONTINUE AT KCEC AND KACV THROUGH THIS MORNING. VFR
CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS WILL CONTINUE AT
KUKI THROUGH SATURDAY.

&&

.MARINE...AN HIGH PRESSURE RIDGE WILL STRENGTHEN OFFSHORE IN THE
WAKE OF A WEAK COLD FRONT MOVING THROUGH THE REGION THIS MORNING.
THE HIGH PRESSURE RIDGE INTERACTING WITH AN INLAND DEVELOPING LOW
PRESSURE TROUGH WILL INCREASE THE PRESSURE GRADIENT ACROSS THE
WATERS. THEREFORE NORTHERLY WINDS AND SHORT PERIODS SEAS WILL
INCREASE ACROSS THE WATERS TODAY AND SATURDAY. THE WINDS AND SHORT
PERIODS SEAS WILL INCREASE FROM SOUTH TO NORTH. THEREFORE SMALL
CRAFT ADVISORIES ARE IN EFFECT ACROSS THE SOUTHERN OUTER WATERS
AND WILL BEGIN ACROSS THE SOUTHERN NEAR SHORE WATERS AND NORTHERN
OUTER WATERS LATER THIS MORNING. THEN ACROSS THE NORTHERN NEAR SHORE
WATERS TONIGHT. THE WINDS AND SEAS WILL DIMINISH EARLY NEXT WEEK.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY FROM 3 PM TODAY TO 3 AM PDT SAT PZZ450.
SMALL CRAFT ADVISORY FROM 9 AM TODAY TO 3 PM PDT SUN PZZ470.
SMALL CRAFT ADVISORY FROM 9 AM TODAY TO 9 PM PDT SAT PZZ455.
SMALL CRAFT ADVISORY FRON 3 AM TODAY TO 3 PM PDT SUN PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jun 20, 4:25 AM PDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
425 AM PDT FRI JUN 20 2014

CAZ001>004-076-211130-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
425 AM PDT FRI JUN 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.